Bolognesi, S. and Cockburn, A. and Sutcliffe, P.M. (2015) 'Hyperbolic monopoles, JNR data and spectral curves.', Nonlinearity., 28 (1). pp. 211-235.
A large class of explicit hyperbolic monopole solutions can be obtained from JNR instanton data, if the curvature of hyperbolic space is suitably tuned. Here we provide explicit formulae for both the monopole spectral curve and its rational map in terms of JNR data. Examples with platonic symmetry are presented, together with some one-parameter families with cyclic and dihedral symmetries. These families include hyperbolic analogues of geodesics that describe symmetric monopole scatterings in Euclidean space and we illustrate the results with energy density isosurfaces. There is a metric on the moduli space of hyperbolic monopoles, defined using the Abelian connection on the boundary of hyperbolic space, and we provide a simple integral formula for this metric on the space of JNR data.
|Keywords:||Monopoles, Spectral curves, Instantons.|
|Full text:||(AM) Accepted Manuscript|
Download PDF (993Kb)
|Publisher Web site:||https://doi.org/10.1088/0951-7715/28/1/211|
|Publisher statement:||© 2014 IOP Publishing Ltd. This is an author-created, un-copyedited version of an article accepted for publication in Nonlinearity. IOP Publishing Ltd is not responsible for any errors or omissions in this version of the manuscript or any version derived from it. The Version of Record is available online at https://doi.org/10.1088/0951-7715/28/1/211.|
|Date accepted:||14 November 2014|
|Date deposited:||16 December 2014|
|Date of first online publication:||15 December 2014|
|Date first made open access:||No date available|
Save or Share this output
|Look up in GoogleScholar|